# SDR HALA2014012700012

- Difficulty date: January 27, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 53,414 hours, 16,610 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0856LU6
- Part serial: 160388
- Condition: Malfunctioned
- Location: First Officer'S
- Part time: 11,398 hours, 1,799 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START FIRST OFFICER`S PITOT LIGHT INOPERATIVE.  R & R PITOT STATIC PROBE IAW AMM 34-11-01.  LEAK CHECKED OK IAW MM 34-11-00. 004174.
